HOME > Table of Contents and Abstracts > Vol. 60, No. 4
Tohoku Mathematical Journal
SECOND SERIES VOL. 60, NO. 4
|Tohoku Math. J.|
60 (2008), 549-580
COMPLEX STRUCTURES, TOTALLY REAL AND TOTALLY GEODESIC SUBMANIFOLDS OF COMPACT 3-SYMMETRIC SPACES, AND AFFINE SYMMETRIC SPACES
(Received March 16, 2007, revised April 21, 2008)
We construct invariant complex structures of a compact 3-symmetric space by means of the canonical almost complex structure of the underlying manifold and some involutions of a Lie group. Moreover, by making use of graded Lie algebras and some invariant structures of affine symmetric spaces, we classify half dimensional, totally real and totally geodesic submanifolds of a compact 3-symmetric space with respect to each invariant complex structure.
2000 Mathematics Subject Classification.
Primary 53C40; Secondary 17B70, 53C30.
Key words and phrases.
3-symmetric space, graded Lie algebra, totally geodesic submanifold, affine symmetric space.
To the top of this page
Back to the Contents